Duke Mathematical Journal

The geometry and topology of quotient varieties of torus actions

Yi Hu

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 68, Number 1 (1992), 151-184.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077293867

Digital Object Identifier
doi:10.1215/S0012-7094-92-06806-2

Mathematical Reviews number (MathSciNet)
MR1194954

Zentralblatt MATH identifier
0812.14031

Subjects
Primary: 14D25
Secondary: 14L30: Group actions on varieties or schemes (quotients) [See also 13A50, 14L24, 14M17] 58F05

Citation

Hu, Yi. The geometry and topology of quotient varieties of torus actions. Duke Math. J. 68 (1992), no. 1, 151--184. doi:10.1215/S0012-7094-92-06806-2. http://projecteuclid.org/euclid.dmj/1077293867.


Export citation

References

  • [A1] M. F. Atiyah, Convexity and commuting Hamiltonians, Bull. London Math. Soc. 14 (1982), no. 1, 1–15.
  • [A2] M. F. Atiyah, Angular momentum, convex polyhedra and algebraic geometry, Proc. Edinburgh Math. Soc. (2) 26 (1983), no. 2, 121–133.
  • [BH] H. Bass and W. Haboush, Linearizing certain reductive group actions, Trans. Amer. Math. Soc. 292 (1985), no. 2, 463–482.
  • [BBD] A. A. Beĭ linson, J. Bernstein, and P. Deligne, Faisceaux pervers, Analysis and topology on singular spaces, I (Luminy, 1981), Astérisque, vol. 100, Soc. Math. France, Paris, 1982, pp. 5–171.
  • [BB] A. Bialynicki-Birula, Some theorems on actions of algebraic groups, Ann. of Math. (2) 98 (1973), 480–497.
  • [BBS] A. Bialynicki-Birula and A. J. Sommese, A conjecture about compact quotients by tori, Complex analytic singularities, Adv. Stud. Pure Math., vol. 8, North-Holland, Amsterdam, 1987, pp. 59–68.
  • [C] R. W. Carter, Simple groups of Lie type, John Wiley & Sons, London-New York-Sydney, 1972.
  • [D] V. I. Danilov, The geometry of toric varieties, Uspekhi Mat. Nauk 33 (1978), no. 2(200), 85–134, 247.
  • [DLP] C. De Concini, G. Lusztig, and C. Procesi, Homology of the zero-set of a nilpotent vector field on a flag manifold, J. Amer. Math. Soc. 1 (1988), no. 1, 15–34.
  • [Fu] W. Fulton, Intersection theory, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], vol. 2, Springer-Verlag, Berlin, 1984.
  • [GS] I. M. Gelfand and V. V. Serganova, Combinatorial geometries and the strata of a torus on homogeneous compact manifolds, Uspekhi Mat. Nauk 42 (1987), no. 2(254), 107–134, 287.
  • [GGMS] I. M. Gelfand, R. M. Goresky, R. D. MacPherson, and V. V. Serganova, Combinatorial geometries, convex polyhedra, and Schubert cells, Adv. in Math. 63 (1987), no. 3, 301–316.
  • [GM1] M. Goresky and R. MacPherson, On the topology of algebraic torus actions, Algebraic groups Utrecht 1986, Lecture Notes in Math., vol. 1271, Springer, Berlin, 1987, pp. 73–90.
  • [GM2] M. Goresky and R. MacPherson, Intersection homology. II, Invent. Math. 72 (1983), no. 1, 77–129.
  • [GM3] M. Goresky and R. MacPherson, On the topology of complex algebraic maps, Algebraic geometry (La Rábida, 1981), Lecture Notes in Math., vol. 961, Springer, Berlin, 1982, pp. 119–129.
  • [GuSt1] V. Guillemin and S. Sternberg, Convexity properties of the moment mapping, Invent. Math. 67 (1982), no. 3, 491–513.
  • [GuSt2] V. Guillemin and S. Sternberg, Birational equivalence in the symplectic category, Invent. Math. 97 (1989), no. 3, 485–522.
  • [KL] D. Kazhdan and G. Lusztig, Schubert varieties and Poincaré duality, Geometry of the Laplace operator (Proc. Sympos. Pure Math., Univ. Hawaii, Honolulu, Hawaii, 1979), Proc. Sympos. Pure Math., XXXVI, Amer. Math. Soc., Providence, R.I., 1980, pp. 185–203.
  • [Ki] F. C. Kirwan, Cohomology of quotients in symplectic and algebraic geometry, Mathematical Notes, vol. 31, Princeton University Press, Princeton, NJ, 1984.
  • [MaW] J. Marsden and A. Weinstein, Reduction of symplectic manifolds with symmetry, Rep. Mathematical Phys. 5 (1974), no. 1, 121–130.
  • [MuF] D. Mumford and J. Fogarty, Geometry Invariant Theory, second edition ed., Ergeb. Math. Grenzgeb. (2), vol. 34, Springer-Verlag, Berlin, 1982.
  • [SL] R. Sjamaar and E. Lerman, Stratified symplectic spaces and reduction, Ann. of Math. (2) 134 (1991), no. 2, 375–422.